# SDR 9613741160

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LEFT MAIN GEAR UNSAFE LIGHT REMAINED ON WITH THE GEAR HANDLE UP.  RECYCLED GEAR AND VERIFIED LEFT MAIN GEAR DOOR WAS UP AND LOCKED.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE DOWNLOCK PROXIMITY SWITCH.
